# SDR CAL960525

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 253.5
- Part time: 70,390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - RIGHT FORWARD FUSELAGE OUTER SKIN BULGED AND RIVETS PULLING THROUGH JUST FORWARD OF BS 253.5 AT STRINGER 526R.  REMOVED DAMAGED SECTION OF SKIN, REMOVED RIGHT CHORD ANGLE. FABRICATED REPAIR DOUBLERS AND FILLERS.  INSTALLED NEW RIGHT CHORD ANGLE AND SKIN FILLER AND DOUBLER PER B737 SRM 53-20-2 AND 52-30-2.  (M)
